Lips Become Cramps After Consumption Of Toothache Medicine?
My teeth hurt, but only the teeth are sore and the gums are not swollen. after I took the toothache medicine, instead of stopping pain but instead my lips became cramped and had been going on for two days,
Good afternoon, thank you for asking at HealthReplies.com. Complaints about pain in your teeth that can occur due to various causes, including:
Root canal infection
Loose tooth fillings
Teeth that grow in an irregular position
As for the lips that are cramped, it might occur because you are allergic to the drug. Our advice, you should stop using the drug and consult a dentist about your problem. If you have previously gone to the dentist, check with the same doctor and submit your complaint that the medicine is not working properly and there are other effects that you feel.
This examination is important because as we said above, there are a variety of possibilities that can occur in your condition, and only by firsthand seeing those possibilities can be assessed. Misunderstandings can also be avoided and you will get the right handling.
Meanwhile, to relieve the pain of gargling with warm salt water, compress the sides of the painful cheeks, apply clove oil to the painful teeth, and consult a doctor immediately. So, hopefully answering your question.